MathSciNet Relay Station
MathSciNet bibliographic data
MR2777675 11A05 (11A25)
Ruzsa, Imre Z.; Varjú, Péter P. Euclidean algorithm in different norms. Publ. Math. Debrecen 78 (2011), no. 1, 245–249.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement